# SDR UHLA2013112400622

- Difficulty date: November 24, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 23,679 hours, 14,597 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17003238005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON COCKPIT FLOORBEAM DOUBLER BEHIND COPILOT. R & R LOWER RT CORNER OF DOUBLER.
